# SDR DLL16953682

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 4031800902
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MACH TRIM CH 2 FAILED.  MACH FEEL CH 2 FAIL.  OVSPD CLACKER SOUNDED FOR NO REASON.  COULD NOT SILENCE.  HAD TO PULL CIRCUIT BREAKER.  F/O A/S-ALT-RAD ALT AND VSI OFF FLAGS ALL SIMULTANEOUSLY APPEARED WITH INSTR COMP.  ALT SCOREBOARD PRESENT.  NO WIND READ OUT ON  NR 2/3 INS.  ALSO, ATS CH 2 FAILED IN-FLIGHT.  WINDSHEAR COMPTR ANNUNC LITE ILLUM.  FOUND NR 2 AIR DATA COMPUTER FAILED.  REPLACED SAME AND LEAK CK AND TEST IS OK.
